On a bi-nonlocal fourth order elliptic problem
Keywords:Bi-nonlocal elliptic problem, p(x)-biharmonic operator, Mountain pass lemma, Variational method, Critical point theory, Navier boundary condition
This paper is aiming at obtaining weak solution for a bi-nonlocal fourth order elliptic problem with Navier boundary condition. Our approach is based on variational methods and critical point theory.
A. Ayoujil and A.R. El Amrouss, “On the spectrum of a fourth order elliptic equation with variable exponent”, Nonlinear analysis: theory, methods & applications, vol. 71, no. 10, pp. 4916-4926, Nov. 2009, doi: 10.1016/j.na.2009.03.074
A. Ayoujil and A.R. El Amrouss, “Continuous spectrum of a fourth order nonhomogeneous elliptic equation with variable exponent”, Electronical journal differential equation, vol. 2011, Art ID. 24, 2011. [On line]. Available: https://bit.ly/3nNGV2T
A. Ayoujil, “Existence and nonexistence results for weighted fourth order eigenvalue problems with variable exponent”, Boletim da Sociedade Paranaense de Matemática, vol. 37, no. 3, pp. 55-66, Sep. 2019, doi: 10.5269/bspm.v37i3.31657
A. Ayoujil, “Weighted eigenvalue problems involving a fourth-order elliptic equation with variable exponent”, International journal of dynamical systems and differential equations, vol. 8, no. 1-2, pp. 66-76, Jan. 2018, doi: 10.1504/IJDSDE.2018.089096
G. Bin, Q.- M. Zhou and Y.- H Wu, “Eigenvalues of the p (x)−biharmonic operator with indefinite weight”, Zeitschrift für angewandte mathematik und physic, vol. 66, no. 3, pp. 1007-1021, Jun. 2015, doi: 10.1007/s00033-014-0465-y
I. Caffarelli, “Non-local diffusions, drifts and games”, in Nonlinear partial differential equations, H. Holden and K. Karlsen, Eds. Berlin: Springer, 2012, pp. pp. 37-52, doi: 10.1007/978-3-642-25361-4_3
F. J. S. Corrêa and A. C. dos Reis Costa, “On a bi-nonlocalp(x)-Kirchhoff equation via Krasnoselskiis genus”, Mathematical methods in the applied sciences, vol. 38, no. 1, pp. 87-93, Jan. 2014., doi: 10.1002/mma.3051
F. J. S. Corrêa and A. C. dos Reis Costa, “A variational approach for a bi-nonlocal elliptic problem involving the p(x)-Laplacian and non-linearity with non-standard growth”, Glasgow mathematical journal, vol. 56, no. 2, pp. 317–333, Aug. 2013, doi: 10.1017/s001708951300027x
X. Fan and D. Zhao, “On the spaces Lp(x)(Ω) and Wm,p(x)(Ω)”, Journal of mathematical analysis and applications, vol. 263, no. 2, pp. 424–446, Nov. 2001, doi: 10.1006/jmaa.2000.7617
X. L. Fan, J. S. Shen, and D. Zhao, “Sobolev embedding theorems for spaces Wk,p(x) (Ω)”, Journal mathematical analysis applications, vol. 262, no. 2, pp. 749-760, Oct. 2001, doi: 10.1006/jmaa.2001.7618
G. Kirchhoff, Mechanik, Leipzig: Teubner, 1883.
R. Kajikiam, “A critical point theorem related to the symmetric mountain pass lemma and its applications to elliptic equations”, Journal functional analysis, vol. 225, no. 2, pp. 352-370, Aug. 2005, doi: 10.1016/j.jfa.2005.04.005
T. F. Ma, “Existence results for a model of nonlinear beam on elastic bearings”, Applied mathematical letters, vol. 13, no. 5, pp. 11-15, Jul. 2000, doi: 10.1016/S0893-9659(00)00026-4
A. Mao and W. Wang, “Nontrivial solutions of nonlocal fourth order elliptic equation of Kirchhoff type in ℝ3”, Journal mathematical analysis applications, vol. 459, no. 1, pp. 556-563, Mar. 2018, doi: 10.1016/j.jmaa.2017.10.020
A. Mao and W. Wang, “Signed and sign-changing solutions of bi-nonlocal fourth order elliptic problem”, Journal mathematical physics, vol. 60, Art ID. 051513, May 2019, doi: 10.1063/1.5093461
F. Wang , T. An, and Y. An, “Existence of solutions for fourth order elliptic equations of Kirchhoff type on RN”, Electronic journal of qualitative theory of differential equations, no. 39, pp. 1-11, 2014, doi: 10.14232/ejqtde.2014.1.39
J. Yaghoub, “Infinitely many solutions for a bi-nonlocal equation with sign-changing weight functions”, Bulletin of the Iranian Mathematical Society, vol. 42, no. 3, pp. 611-626, 2016. [On line]. Available: https://bit.ly/3nP0Tuj
A. Zanga and Y. Fu, “Interpolation inequalities for derivatives in variable exponent Lobegue Sobolev spaces”, Nonlinear analysis: theory, methods & applications, vol. 69, no. 10, pp. 3626-3636, Nov. 2008, doi: 10.1016/j.na.2007.10.001
How to Cite
Copyright (c) 2021 Fatna F. Jaafri, Abdesslem Ayoujil, Mohamed Berrajaa
This work is licensed under a Creative Commons Attribution 4.0 International License.
- No additional restrictions — You may not apply legal terms or technological measures that legally restrict others from doing anything the license permits.